# SDR 9JLA2022091531130

- Difficulty date: September 12, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N706FF
- Make and model: Cessna 560XL
- Aircraft serial: 5605728
- Aircraft time: 5,986 hours, 4,382 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THE RIGHT GENERATOR FAILED IN FLIGHT. THE FLIGHT CREW RAN THE CHECKLIST AND CONTINUED THE FLIGHT AND LANDED WITHOUT EVENT. THE MAINTENANCE TEAM INSPECTED AND FOUND A BRUSH SPRING ON THE RIGHT STARTER GENERATOR OUT OF POSITION. REALIGNED SPRING AND OPS CHECKS GOOD. AIRCRAFT WAS RETURNED TO SERVICE. NOTE: THIS STARTER/GEN HAD RECENTLY BEEN OVERHAULED BY CRS FD1R135K.
